# SDR DLL10961280

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 10706LD103
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CK OUT, EMERG LIGHTS WOULD NOT ARM.  FOUND LOWER GALLEY EMERG LIGHT SWITCH STUCK.  CLEANED AND CYCLED SWITCH, CHECKS GOOD.
